On orbifold criteria for symplectic toric quotients

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Carla Farsi, University of Colorado at Boulder, United States
  • Hans-Christian Herbig, Denmark
  • Christopher Seaton, Rhodes College, United States
We introduce the notion of regular symplectomorphism and graded regular symplectomorphism between singular phase spaces. Our main concern is to exhibit examples of unitary torus representations whose symplectic quotients cannot be graded regularly symplectomorphic to the quotient of a symplectic representation of a finite group, while the corresponding GIT quotients are smooth. Additionally, we relate the question of simplicialness of a torus representation to Gaussian elimination.
Original languageEnglish
JournalSymmetry, Integrability and Geometry: Methods and Applications
Volume9
Pages (from-to)032
Number of pages33
ISSN1815-0659
DOIs
Publication statusPublished - 2013

See relations at Aarhus University Citationformats

ID: 52958266